# SDR CA991112012

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 0532001202
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 16,804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE HORIZONTAL STABILIZER FORWARD SPAR WAS FOUND CRACKED AROUND THE CENTER LIGHTENING HOLE.
